Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Maps into complex space
HTML articles powered by AMS MathViewer

by Howard Jacobowitz PDF
Proc. Amer. Math. Soc. 134 (2006), 893-895 Request permission

Abstract:

If the dimension of $M$ is denoted by $2k-1$ or $2k$, then a generic map $F:M\to C^k$ satisfies $dF_1\wedge \ldots \wedge dF_k \neq 0$, while in certain cases there is no map $F: M\to C^{k+1}$ that satisfies $dF_1\wedge \ldots \wedge dF_{k+1} \neq 0$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58A99, 58J10
  • Retrieve articles in all journals with MSC (2000): 58A99, 58J10
Additional Information
  • Howard Jacobowitz
  • Affiliation: Department of Mathematical Sciences, Rutgers University, Camden, New Jersey 08102
  • MR Author ID: 190037
  • Email: jacobowi@camden.rutgers.edu
  • Received by editor(s): September 22, 2004
  • Published electronically: July 8, 2005
  • Communicated by: Jozef Dodziuk
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 893-895
  • MSC (2000): Primary 58A99; Secondary 58J10
  • DOI: https://doi.org/10.1090/S0002-9939-05-08056-1
  • MathSciNet review: 2180907